| Model Number |
142122-11 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Restenosis (4576)
| Date of Event |
10/13/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent ( 7.0 x 100mm stent) to treat a restenotic lesion of the sfa distal third to proximal popliteal artery in the right leg.A retrograde approach was used and pre- and post-dilatation was conducted with percutaneous transluminal angioplasty (pta) and the lesion was prepared using atherectomy.On the (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "not related" to the device and "not related" to the procedure but due to worsening pre-existing condition.It was also reported as target lesion related.The patient underwent routine duplex ultrasound (dus) on (b)(6) 2021 with follow-up on (b)(6) 2021.He was experiencing recurrent claudication (rutherford grade 4).Dus showed severe in stent restenosis within proximal sfa.Although the patient had stents from proximal to distal sfa prior to enrollment in mimics 3d usa.Diagnostic angio on (b)(6) 2021 showed "multiple high grade stenoses >90%.The p1 segment [portion of target lesion] showed >80% restenosis.It led to a percutaneous intervention on (b)(6) 2021 and it involved a target lesion revascularisation with pta balloon angioplasty, stent placement, cutting balloon, drug coated balloon and laser atherectomy.The device remains implanted.The patient outcome is reported as "resolved/recovered".It was reviewed on (b)(6) 2022 by veryan and considered possibly device related.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformance's or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication/pain and restenosis leading to intervention is listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2021.The subject was implanted with one biomimics 3d (bm3d) stent ( 7.0 x 100mm stent) to treat a restenotic lesion of the sfa distal third to proximal popliteal artery in the right leg.A retrograde approach was used and pre- and post-dilatation was conducted with percutaneous transluminal angioplasty (pta) and the lesion was prepared using atherectomy.On the 22, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "not related" to the device and "not related" to the procedure but due to worsening pre-existing condition.This information was subsequently updated by the site on (b)(6) to "possibly related" to the device.It was also reported as target lesion related.The patient underwent routine duplex ultrasound (dus) on (b)(6) 2021 with follow-up on (b)(6) 2021.He was experiencing recurrent claudication (rutherford grade 4).Dus showed severe in stent restenosis within proximal sfa.Although the patient had stents from proximal to distal sfa prior to enrollment in mimics 3d usa.Diagnostic angio on (b)(6) 2021 showed "multiple high grade stenoses >90%.The p1 segment [portion of target lesion] showed >80% restenosis.It led to a percutaneous intervention on (b)(6) 2021 and it involved a target lesion revascularisation with pta balloon angioplasty, stent placement, cutting balloon, drug coated balloon and laser atherectomy.The device remains implanted.The patient outcome is reported as "resolved/recovered".It was reviewed on (b)(6) 2022 by veryan and considered possibly device related.
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of claudication/pain and restenosis leading to intervention is listed in the biomimics 3d instructions for use and are known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.Section b.5.Has been updated due to additional information received.If further information regarding this event becomes available, a follow-up report will be submitted.
Additional Manufacturer Narrative
This supplemental is to correct the date of the report from 25-aug-22 to the 10-aug-22 in section b.4.